More results on overlapping squares

F. Frantisek, R.C.G. Fuller, J. Simpson, William Smyth

    Research output: Chapter in Book/Conference paperConference paper

    7 Citations (Scopus)
    Original languageEnglish
    Title of host publicationJournal of Discrete Algorithms Special Issue
    Place of PublicationNetherlands
    PublisherElsevier
    Pages2-8
    Volume17
    ISBN (Print)15708667
    DOIs
    Publication statusPublished - 2012
    EventMore results on overlapping squares - Kings College, London
    Duration: 1 Jan 2012 → …

    Conference

    ConferenceMore results on overlapping squares
    Period1/01/12 → …

    Cite this

    Frantisek, F., Fuller, R. C. G., Simpson, J., & Smyth, W. (2012). More results on overlapping squares. In Journal of Discrete Algorithms Special Issue (Vol. 17, pp. 2-8). Netherlands: Elsevier. https://doi.org/10.1016/j.jda.2012.03.003